# SDR CA101008001

- Difficulty date: October 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 53,460 hours, 8,445 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 201655193
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, DURING THE INITIAL CLIMB, THE ACFT GREEN HYD SYS FAILED. THE QRH WAS FOLLOWED AND AN EMERGENCY WAS DECLARED WITH ATC.  THE FLIGHT RETURNED TO POINT OF DEPARTURE WHERE AN OVERWEIGHT LANDING OF 69.0 KGS WAS CARRIED OUT WITHOUT FURTHER INCIDENT.  THE ACFT WAS INSPECTED BY ERS BEFORE BEING TOWED BACK TO THE GATE.  MX CONTROL AND THE DUTY PILOT WERE ADVISED.  FOUND LT MAIN LANDING GEAR STAY LOCK ACTUATOR OTBD HOSE LEAKING.  HOSE REPLACED IAW AMM 32-11-22, PG 401. OPS LEAK CK C/O, IAW AMM 32-31-00-720-002.  GEAR SWING C/O.  NO FAULTS FOUND.  FLEX HOSE PN 201655193, FOUND LEAKING.
